Alert archive / Washington / Wind Advisories in 2017
Wind Advisory 19, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Nov 12, 2017, 1:39 PM PST. It took effect at Nov 13, 2017, 7:00 AM PST. It was in force for 47 min.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2017, 1:39 PM PST (21:39 UTC)
- In effect from
- Nov 13, 2017, 7:00 AM PST
- Expired
- Nov 13, 2017, 7:47 AM PST
- In force
- 47 min
- Issued by
- NWS Seattle, WA
The text
As transmitted.
606 WWUS76 KSEW 122139 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 139 PM PST Sun Nov 12 2017 WAZ516-517-130600- /O.UPG.KSEW.HW.A.0002.171113T1100Z-171113T2300Z/ /O.NEW.KSEW.HW.W.0009.171113T1100Z-171113T2300Z/ North Coast-Central Coast- 139 PM PST Sun Nov 12 2017 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 3 PM PST MONDAY... The National Weather Service in Seattle has issued a High Wind Warning, which is in effect from 3 AM to 3 PM PST Monday. The High Wind Watch is no longer in effect. * WIND...SOUTHERLY WIND 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * SOME AFFECTED LOCATIONS...CENTRAL AND NORTH COASTAL WASHINGTON AND THE COMMUNITIES LIKE LA PUSH, FORKS, HOQUIAM, ABERDEEN, WESTPORT,and OCEAN SHORES. * TIMING...THE STRONGEST WINDS WILL PROBABLY OCCUR MONDAY MORNING THROUGH MONDAY MIDDAY. * IMPACTS...FALLING TREES AND LIMBS, POWER OUTAGES, MINOR DAMAGE TO STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer.Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ001-503-510-130600- /O.UPG.KSEW.HW.A.0002.171113T1400Z-171114T0200Z/ /O.NEW.KSEW.HW.W.0009.171113T1400Z-171114T0200Z/ San Juan County-Western Whatcom County-Admiralty Inlet Area- 139 PM PST Sun Nov 12 2017 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM PST MONDAY... The National Weather Service in Seattle has issued a High Wind Warning, which is in effect from 6 AM to 6 PM PST Monday. The High Wind Watch is no longer in effect. * WIND...SOUTHERLY WIND 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * SOME AFFECTED LOCATIONS...MAINLY AREAS NEAR THE SHORELINE AND COMMUNITIES OF WESTERN WHATCOM COUNTY, THE SAN JUAN ISLANDS, AND WHIDBEY ISLAND. * TIMING...THE STRONGEST WINDS WILL PROBABLY OCCUR MONDAY MIDDAY THROUGH MONDAY AFTERNOON. * IMPACTS...FALLING TREES AND LIMBS, POWER OUTAGES, MINOR DAMAGE TO STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer. Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ506-130600- /O.NEW.KSEW.HW.W.0009.171113T1400Z-171114T0200Z/ Western Skagit County- 139 PM PST Sun Nov 12 2017 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM PST MONDAY... The National Weather Service in Seattle has issued a High Wind Warning, which is in effect from 6 AM to 6 PM PST Monday. * WIND...SOUTHERLY WIND 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * SOME AFFECTED LOCATIONS...MAINLY AREAS NEAR THE shoreline. Includes locations such as La Conner and Anacortes. * TIMING...THE STRONGEST WINDS WILL PROBABLY OCCUR MONDAY MIDDAY THROUGH MONDAY AFTERNOON. * IMPACTS...FALLING TREES AND LIMBS, POWER OUTAGES, MINOR DAMAGE TO STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer.Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ504-507-509-511-512-514-555-556-558-559-130600- /O.NEW.KSEW.WI.Y.0019.171113T1500Z-171114T0300Z/ Southwest Interior-Everett and Vicinity-Tacoma Area- Hood Canal Area-Lower Chehalis Valley Area- Eastern Strait of Juan de Fuca-East Puget Sound Lowlands- Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity- 139 PM PST Sun Nov 12 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST MONDAY... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect from 7 AM to 7 PM PST Monday. * WIND...South 25 to 35 mph with gusts 50 TO 55 mph. * SOME AFFECTED LOCATIONS...The I-5 metro corridor from Lewis county north to Snohomish county. Includes the greater Seattle area, Bellevue, Tacoma, Bremerton, and Olympia. * TIMING...Monday morning through early Monday evening. * IMPACTS...Falling tree branches will likely cause some power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
3 follow-up statements
451 WWUS76 KSEW 130429 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 829 PM PST Sun Nov 12 2017 WAZ516-517-131230- /O.CON.KSEW.HW.W.0009.171113T1100Z-171113T2300Z/ North Coast-Central Coast- 829 PM PST Sun Nov 12 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST MONDAY... * WIND...Southerly 30 to 40 mph with gusts to 65 mph is expected. * SOME AFFECTED LOCATIONS...Central and North Coastal Washington including the communities of La Push, Forks, Hoquiam, Aberdeen, Westport and Ocean Shores. * TIMING...The strongest winds are expected as the front passes between 9 AM and 1 PM Monday. * IMPACTS...Falling trees and limbs, power outages, and minor damage to structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer.Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ001-503-506-510-131230- /O.CON.KSEW.HW.W.0009.171113T1400Z-171114T0200Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area- 829 PM PST Sun Nov 12 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY... * WIND...Southerly wind 30 to 40 mph with gusts to 60 mph are expected. * SOME AFFECTED LOCATIONS...Mainly areas near the shoreline in Western Whatcom County, the San Juan Islands, Whidbey Island, and the area around Port Townsend. * TIMING...The strongest wind is expected late Monday morning through Monday afternoon. * IMPACTS...Falling trees and limbs, power outages, and minor damage to structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer. Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ504-507-509-511-512-514-555-556-558-559-131230- /O.CON.KSEW.WI.Y.0019.171113T1500Z-171114T0300Z/ Southwest Interior-Everett and Vicinity-Tacoma Area- Hood Canal Area-Lower Chehalis Valley Area- Eastern Strait of Juan de Fuca-East Puget Sound Lowlands- Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity- 829 PM PST Sun Nov 12 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM PST MONDAY... * WIND...South 25 to 35 mph with gusts TO 55 mph. * SOME AFFECTED LOCATIONS...The I-5 metro corridor from Lewis county north to Snohomish county. Includes the greater Seattle area, Bellevue, Tacoma, Bremerton, and Olympia. * TIMING...Late Monday morning through early Monday evening. * IMPACTS...Falling tree branches will likely cause some power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
669 WWUS76 KSEW 131230 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 430 AM PST Mon Nov 13 2017 WAZ516-517-132300- /O.CON.KSEW.HW.W.0009.000000T0000Z-171113T2300Z/ North Coast-Central Coast- 430 AM PST Mon Nov 13 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WIND...Southerly 30 to 40 mph with gusts to 65 mph. * SOME AFFECTED LOCATIONS...Central and North Coastal Washington including the communities of La Push, Forks, Hoquiam, Aberdeen, Westport and Ocean Shores. * TIMING...The strongest winds are expected as the front passes between 9 AM and 1 PM today. * IMPACTS...Falling trees and limbs, power outages, and minor damage to structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer.Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ001-503-506-510-140200- /O.CON.KSEW.HW.W.0009.171113T1400Z-171114T0200Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area- 430 AM PST Mon Nov 13 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WIND...Southerly wind 30 to 40 mph with gusts to 60 mph. * SOME AFFECTED LOCATIONS...Mainly areas near the shoreline in Western Whatcom County, the San Juan Islands, Whidbey Island, and the area around Port Townsend. * TIMING...The strongest wind is expected late this morning through late this afternoon. * IMPACTS...Falling trees and limbs, power outages, and minor damage to structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer. Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ504-507-509-511-512-514-555-556-558-559-140300- /O.CON.KSEW.WI.Y.0019.171113T1500Z-171114T0300Z/ Southwest Interior-Everett and Vicinity-Tacoma Area- Hood Canal Area-Lower Chehalis Valley Area- Eastern Strait of Juan de Fuca-East Puget Sound Lowlands- Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity- 430 AM PST Mon Nov 13 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WIND...South 25 to 35 mph with gusts TO 55 mph. * SOME AFFECTED LOCATIONS...The I-5 metro corridor from Lewis county north to Snohomish county. Includes the greater Seattle area, Bellevue, Tacoma, Bremerton, and Olympia. * TIMING...Late this morning through early this evening. * IMPACTS...Falling tree branches will likely cause some power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
894 WWUS76 KSEW 131547 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 747 AM PST Mon Nov 13 2017 WAZ504-507-509-511-512-514-555-556-558-559-140000- /O.UPG.KSEW.WI.Y.0019.000000T0000Z-171114T0300Z/ /O.EXB.KSEW.HW.W.0009.000000T0000Z-171114T0500Z/ Southwest Interior-Everett and Vicinity-Tacoma Area- Hood Canal Area-Lower Chehalis Valley Area- Eastern Strait of Juan de Fuca-East Puget Sound Lowlands- Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity- 747 AM PST Mon Nov 13 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... The National Weather Service in Seattle has issued a High Wind Warning, which is in effect until 9 PM PST this evening. The Wind Advisory is no longer in effect. * WIND...South 25 to 40 mph with gusts TO 60 or 65 mph. * SOME AFFECTED LOCATIONS...The I-5 metro corridor from Lewis county north to Snohomish county. Includes the greater Seattle area, Bellevue, Tacoma, Bremerton, and Olympia. * TIMING...Late this morning through early this evening. * IMPACTS...Falling trees and limbs, power outages, and minor damage to structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer. Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ516-517-140000- /O.EXT.KSEW.HW.W.0009.000000T0000Z-171114T0200Z/ North Coast-Central Coast- 747 AM PST Mon Nov 13 2017 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WIND...Southerly 30 to 40 mph with gusts to 65 mph. * SOME AFFECTED LOCATIONS...Central and North Coastal Washington including the communities of La Push, Forks, Hoquiam, Aberdeen, Westport and Ocean Shores. * TIMING...The strongest winds are expected as the front passes between mid morning and early afternoon today. * IMPACTS...Falling trees and limbs, power outages, and minor damage to structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer. Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ WAZ001-503-506-510-140000- /O.EXT.KSEW.HW.W.0009.000000T0000Z-171114T0500Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area- 747 AM PST Mon Nov 13 2017 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WIND...Southerly wind 30 to 40 mph with gusts to 60 mph. * SOME AFFECTED LOCATIONS...Mainly areas near the shoreline in Western Whatcom County, the San Juan Islands, Whidbey Island, and the area around Port Townsend. * TIMING...The strongest wind is expected late this morning through late this afternoon. * IMPACTS...Falling trees and limbs, power outages, and minor damage to structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can topple trees onto roads, vehicles, and rooftops. Falling trees or large branches have been known to cause fatalities during windstorms. Downed power lines can cause power outages lasting a couple of hours or longer. Secure loose outdoor objects or light-weight furniture before the potentially damaging winds arrive. && $$ www.weather.gov/seattle
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 12, 9:00 AM PST, 4 hours 39 minutes earlier.
Area forecast discussion, Nov 12, 9:00 AM PST, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
900 AM PST Sun Nov 12 2017
.SYNOPSIS...A frontal system will bring rain and mountain snow to
Western Washington today and tonight. A vigorous front will add
gusty winds to the rain and mountain snow on Monday. The weather
will become somewhat cooler Tuesday through Thursday, with lots
more rain and the snow level around 3000 feet. Wet and slightly
warmer weather is likely Friday and into the weekend.
&&
.SHORT TERM...Radar shows bands of moderate rain lifting north
across the area this morning. Heaviest rainfall overnight was over
the Olympics with roughly 2 to 3 inches. This is driving the
Skokomish river higher and a flood watch is now in effect for Mason
county. Refer to the hydrology section below and flood statement for
more details. Snow levels are around 4500 feet and somewhat higher
over the Olympics. Precipitation amounts will not be very
significant over the Cascades today except for a couple spots that
do well in southerly flow such as Mount Baker and Paradise. While
several inches of snow are likely in those spots today, heavier snow
seems like a better bet on Monday. The next system will bring wind
and colder air aloft which should produce some heavy orographic
snowfall. Will hold off an an advisory as more significant snow is
likely later Monday and Monday night, at least solid advisory
amounts above 4500 feet.
A quick look at the new 12z models this morning show little change
the past 24 hours. The GFS/NAM/WRF still indicate rapid low
development will begin later today and tonight arising from a short
wave feature out near 135W west of the Oregon coast. This is not the
typical wind storm pattern with jet support lacking, but models do
eventually develop a 100+ kt jet aimed at Oregon. Several other
weaker short waves are embedded in the trough but all models, even
the ECMWF/Canadian, show these system merging into a single low
center. The 00z ECWMF last night is a little stronger and also
develops a meso low northeast of the Olympics which would create
some windy conditions around Puget Sound. The current watch for high
wind looks good for the coast and north interior. There is a good
chance Puget Sound will get at least advisory levels winds. Will
make the final decision on this with the afternoon forecast
issuance. Mercer
.LONG TERM...Previous discussion...The models are in fairly close
agreement that the upper trough following the Tuesday front will
bring cool showery weather Wednesday through Thursday. The snow
level will probably be 2500 to 3000 feet, with more snow piling up
in the mountains.
It looks like the long wave trough position will shift inland at
the end of the week for a transition in the pattern Friday and
Saturday, but models differ considerably on how that will play out.
The GFS shows a warm southwest fetch of moisture taking aim at
the area Friday and Saturday. However, the model trend over the
last few runs is for this pattern to develop more slowly and for
the moisture stream to be further north. The ECMWF shows a higher
amplitude ridge, which keeps the moisture stream even further
north over British Columbia and delays its setup until Saturday.
Confidence at this point is insufficient to change the forecast,
but the GFS could be trending toward the ECMWF solution. McDonnal
&&
.HYDROLOGY...Rain will continue at times through mid week. There are
breaks between fronts and snow levels are not that high. This will
help minimize the flood threat. The only river currently at risk of
flooding the next couple days is the Skokomish river in Mason
county. A watch is in effect and it could reach flood stage as early
as tonight. The current lull in rain may cause it to come up just
short, but additional rainfall later today could drive it higher.
Besides the Skokomish river, flooding is not expected through at
least Thursday. On Friday, a transition to a warm and wet pattern
could develop, which would present a more widespread threat of river
flooding. Confidence in this is rather low, though, with poor
agreement between the models in the longer range. We're still at a
point where we'll have to see how this develops in the next few
days. Mercer/McDonnal
&&
.AVIATION...An upper trough remains just offshore with SSW flow
aloft over Western Washington that will strengthen through Monday.
There is a lot of shower activity or rain bands on the radar and the
mountains will be obscured much of the time. We might see a little
break as the next system gets stronger--and the low pressure area
deepens: That will turn the low level flow more easterly tonight and
could help dry the low levels a bit and break up the showers and
clouds for awhile. Rain will increase Monday however and it will
become windy Monday as this next system arrives.
KSEA...Showery rainy and a few breaks at times. Monday will be windy
with periods of heavier rain, so I will be adding some lousy weather
toward the end of the TAF for Monday.
&&
.MARINE...There are a lot of disorganized showers over the area and
a few spots still have a decent breeze--but today is a lull between
weather systems. A low pressure system offshore is forecast to
strengthen and affect the area Monday and that will be a good day to
stay off the water. The satellite image does not make it look like
this next system is going to be all that strong--but the models have
been showing a windy day on Monday pretty consistently. The 12z GFS
takes the 1000mb low that is out there now down to a 979mb center at
daybreak on Monday--and then this low center is around 985mb as it
tracks just off the north coast of WA in the afternoon. So Monday
will be windy with full 40kt gales over the waters--and the coastal
waters have a good chance of getting up to storm force. Smith Island
in the east entrance to the Strait of Juan de Fuca should also get
up around 50kt on Monday. The pressure gradient on the 12z GFS for
AST-UIL is forecast to peak at +15mb early Monday afternoon and the
gradient for OLM-BLI is forecast to peak at +9mb later Monday
afternoon, with PDX-BLI at +15mb so that is pretty impressive--
especially when you look at the satellite image and all that is out
there now is a trough and showery comma cloud at 135w. We will see
what the ECMWF does and if it matches the GFS this morning.
The forecast remains active beyond Monday as a series strong weather
systems is expected to affect the region through next week.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...High Wind Watch from Monday morning through Monday afternoon for
Admiralty Inlet Area-San Juan County-Western Whatcom County.
High Wind Watch from late tonight through Monday afternoon for
Central Coast-North Coast.
Flood watch for Mason county.
PZ...Gale Watch from this evening through Monday afternoon for
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From Cape Flattery To James Island Out 10
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville To
Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm.
Small Craft Advisory from noon today to 10 PM PST this evening
for Coastal Waters From Cape Flattery To James Island 10 To
60 Nm-Coastal Waters From Cape Flattery To James Island Out
10 Nm-Coastal Waters From James Island To Point Grenville
10 To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville To
Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm.
Gale Watch from Monday morning through Monday afternoon for
Admiralty Inlet-East Entrance U.S. Waters Strait Of Juan De
Fuca-Northern Inland Waters Including The San Juan Islands-
Puget Sound and Hood Canal.
Small Craft Advisory until 6 AM PST early this morning for
Admiralty Inlet-East Entrance U.S. Waters Strait Of Juan De
Fuca-Northern Inland Waters Including The San Juan Islands.
Small Craft Advisory from midnight tonight to 6 PM PST Monday
for Central U.S. Waters Strait Of Juan De Fuca-West
Entrance U.S. Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.htmlThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 4:23 AM PST | Gale Watch | SEW | 10 hr | |
| Nov 12, 4:23 AM PST | Small Craft Advisory | SEW | 17 hr | |
| Nov 12, 4:23 AM PST | Small Craft Advisory | SEW | 5 hr | |
| Nov 12, 8:54 AM PST | Storm Watch | SEW | 5 hr | |
| Nov 12, 1:39 PM PST | High Wind Warning | SEW | San Juan | 31 hr |
| Nov 12, 1:47 PM PST | High Surf Advisory | SEW | 34 hr | |
| Nov 12, 1:49 PM PST | Winter Weather Advisory | SEW | 3 days | |
| Nov 12, 1:58 PM PST | Gale Warning | SEW | 67 hr | |
| Nov 12, 1:58 PM PST | Storm Warning | SEW | 31 hr |
Nearby
Wind Advisories in Washington, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.